Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
adambhoy

nearly 3 months now...

Recommended Posts

ive been on this regimen for about 3 months at least and i had seen significant effects after 1 and a half month or so. my skin was clear and soft but occasionally i get one or 2 big pimples and some red spots.

now its started to get a bit more(the red small spots) especially on both of my cheek area. issit because of too much bp? my skin's not dry at all .

and another thing is the occasionally pinples ig et is a bit large sometimes on my forehead and sides of my nose. what can i do to prevent them? im using exaclty the recommended products .

Link to post
Share on other sites
Guest Crooked I

Well it can't be because of too much bp - there is no chance that could make you break out. One thing that i have subconciously done, is to decrease the amount of bp i apply, probably because i am clear and feel that i don't need as much, which is a big mistake. Also, sometimes when i was clear, i would feel tired at night and become lazy in how much i used.

Take a look and note how much you use, and compare it every night. I found that i had decreased the amount by about a third without even realising it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×